Alert archive / Arizona / Red Flag Warnings in 2015

Red Flag Warning 3, NWS Tucson, AZ

April 5, 20156 counties in Arizona

NWS Tucson, AZ issued this red flag warning at Apr 5, 2015, 2:56 PM MST for 6 counties in Arizona. It took effect at Apr 7, 2015, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2015, 2:56 PM MST (21:56 UTC)
In effect from
Apr 7, 2015, 11:00 AM MST
Expired
Apr 7, 2015, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 9.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2015-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2015-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3576 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WWUS85 KTWC 052156
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
256 PM MST SUN APR 5 2015

AZZ151>153-061430-
/O.UPG.KTWC.FW.A.0002.150406T1800Z-150407T0300Z/
/O.NEW.KTWC.FW.W.0002.150406T1800Z-150407T0300Z/
/O.NEW.KTWC.FW.W.0003.150407T1800Z-150408T0300Z/
ARIZONA FIRE WEATHER ZONE 151
EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY-
SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY-
CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152
SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY-
SOUTHERN GREENLEE COUNTY-
LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION 
IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC-
ARIZONA FIRE WEATHER ZONE 153
NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY-
WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC-
256 PM MST SUN APR 5 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR ALL
OF GREENLEE...GRAHAM AND COCHISE COUNTIES...AS WELL AS EASTERN SANTA 
CRUZ AND FAR SOUTHEAST PIMA COUNTIES...FOR THE COMBINATION OF STRONG 
AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A HIGH FIRE DANGER...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR ALL
OF GREENLEE...GRAHAM AND COCHISE COUNTIES...AS WELL AS EASTERN SANTA 
CRUZ AND FAR SOUTHEAST PIMA COUNTIES...FOR THE COMBINATION OF STRONG 
AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. A RED
FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8 PM MST TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FOR BOTH MONDAY AND TUESDAY...ALL OF FIRE WEATHER
  ZONES 152 AND 153...AS WELL AS THE SOUTHEAST PORTION OF FIRE
  WEATHER ZONE 151 (INCLUDING ALL OF GREENLEE...GRAHAM AND COCHISE
  COUNTIES...AND EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA
  COUNTIES).

* TIMING...11 AM TO 8 PM MST MONDAY AND TUESDAY.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE
  POTENTIAL TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
6 follow-up statements
737 
WWUS85 KTWC 061110
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
410 AM MST MON APR 6 2015

AZZ151>153-061915-
/O.CON.KTWC.FW.W.0002.150406T1800Z-150407T0300Z/
/O.CON.KTWC.FW.W.0003.150407T1800Z-150408T0300Z/
ARIZONA FIRE WEATHER ZONE 151
EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY-
SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY-
CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152
SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY-
SOUTHERN GREENLEE COUNTY-
LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION 
IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC-
ARIZONA FIRE WEATHER ZONE 153
NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY-
WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC-
410 AM MST MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR ALL OF GREENLEE...GRAHAM AND COCHISE 
COUNTIES...AS WELL AS EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA
COUNTIES...FOR THE COMBINATION OF STRONG AND GUSTY WINDS...LOW 
RELATIVE HUMIDITY AND A HIGH FIRE DANGER...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY FOR ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES...AS
WELL AS EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES...FOR
THE COMBINATION OF STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY
AND A HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TODAY. A RED
FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8 PM MST TUESDAY.

* AFFECTED AREA...FOR BOTH TODAY AND TUESDAY...ALL OF FIRE WEATHER
  ZONES 152 AND 153...AS WELL AS THE SOUTHEAST PORTION OF FIRE
  WEATHER ZONE 151 (INCLUDING ALL OF GREENLEE...GRAHAM AND COCHISE
  COUNTIES...AND EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES).

* TIMING...11 AM TO 8 PM MST TODAY AND TUESDAY.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE 
   POTENTIAL TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
042 
WWUS85 KTWC 061902
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1202 PM MST MON APR 6 2015

AZZ151>153-070300-
/O.CON.KTWC.FW.W.0002.000000T0000Z-150407T0300Z/
/O.CON.KTWC.FW.W.0003.150407T1800Z-150408T0300Z/
ARIZONA FIRE WEATHER ZONE 151
EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY-
SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY-
CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152
SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY-
SOUTHERN GREENLEE COUNTY-
LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION 
IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC-
ARIZONA FIRE WEATHER ZONE 153
NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY-
WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC-
1202 PM MST MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY. 

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING. A RED FLAG WARNING
IS ALSO IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY.

* AFFECTED AREA...ALL OF FIRE WEATHER ZONES 152 AND 153...AS WELL
  AS THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151 (INCLUDING ALL
  OF GREENLEE...GRAHAM AND COCHISE COUNTIES...EASTERN SANTA CRUZ
  AND FAR SOUTHEAST PIMA COUNTIES).

* TIMING...11 AM TO 8 PM MST TODAY AND TUESDAY.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE
  POTENTIAL TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
656 
WWUS85 KTWC 070230
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
730 PM MST MON APR 6 2015

AZZ151>153-071200-
/O.CAN.KTWC.FW.W.0002.000000T0000Z-150407T0300Z/
/O.CON.KTWC.FW.W.0003.150407T1800Z-150408T0300Z/
ARIZONA FIRE WEATHER ZONE 151
EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY-
SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY-
CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152
SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY-
SOUTHERN GREENLEE COUNTY-
LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION 
IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC-
ARIZONA FIRE WEATHER ZONE 153
NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY-
WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC-
730 PM MST MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...
...RED FLAG WARNING IS CANCELLED FOR THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG
WARNING FOR THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11
AM TO 8 PM MST TUESDAY...WITH POSSIBLE RED FLAG CONCERNS FOR
WEDNESDAY AS WELL.

* AFFECTED AREA...ALL OF FIRE WEATHER ZONES 152 AND 153...AS 
  WELL AS THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151 
  (INCLUDING ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES... 
  EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES). 

* TIMING...11 AM TO 8 PM MST TUESDAY.

* WINDS...SOUTHWEST 18 TO 30 MPH WITH GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...4 TO 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE
  POTENTIAL TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
823 
WWUS85 KTWC 071119
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
419 AM MST TUE APR 7 2015

AZZ151>153-080300-
/O.CON.KTWC.FW.W.0003.150407T1800Z-150408T0300Z/
ARIZONA FIRE WEATHER ZONE 151
EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY-
SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY-
CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152
SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY-
SOUTHERN GREENLEE COUNTY-
LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION 
IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC-
ARIZONA FIRE WEATHER ZONE 153
NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY-
WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC-
419 AM MST TUE APR 7 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

* AFFECTED AREA...ALL OF FIRE WEATHER ZONES 152 AND 153...AS 
  WELL AS THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151 
  (INCLUDING ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES... 
  EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES). 

* TIMING...11 AM TO 8 PM MST TODAY.

* WINDS...SOUTHWEST 18 TO 30 MPH WITH GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...4 TO 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE 
   POTENTIAL TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
688 
WWUS85 KTWC 072057
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
157 PM MST TUE APR 7 2015

AZZ152-081400-
/O.NEW.KTWC.FW.W.0004.150408T1800Z-150409T0300Z/
/O.CON.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/
ARIZONA FIRE WEATHER ZONE 152
SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY-
SOUTHERN GREENLEE COUNTY-
LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION 
IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC-
157 PM MST TUE APR 7 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR 
EASTERN COCHISE COUNTY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* AFFECTED AREA...SOUTHERN PORTION OF FIRE WEATHER ZONES 152
  INCLUDING EASTERN COCHISE COUNTY.

* TIMING...IN EFFECT UNTIL 8 PM MST THIS EVENING AND 11 AM TO 8 PM
  MST WEDNESDAY.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH TODAY.
  SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH WEDNESDAY.

* RELATIVE HUMIDITY...12 TO 16 PERCENT TODAY. 7 TO 12 PERCENT
  WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE
  POTENTIAL TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ151-153-080300-
/O.CON.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/
ARIZONA FIRE WEATHER ZONE 151
EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY-
SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY-
CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 153
NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY-
WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC-
157 PM MST TUE APR 7 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONES 152 AND 153...AS WELL AS THE
  SOUTHEAST PORTION OF FIRE WEATHER ZONE 151 (INCLUDING GREENLEE...
  GRAHAM AND WESTERN COCHISE...EASTERN SANTA CRUZ AND FAR
  SOUTHEAST PIMA COUNTIES).

* TIMING...IN EFFECT UNTIL 8 PM MST THIS EVENING.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...8 TO 13 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE
  POTENTIAL TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
988 
WWUS85 KTWC 080308
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
808 PM MST TUE APR 7 2015

AZZ152-081600-
/O.EXP.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/
/O.CON.KTWC.FW.W.0004.150408T1800Z-150409T0300Z/
ARIZONA FIRE WEATHER ZONE 152
SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY-
SOUTHERN GREENLEE COUNTY-
LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION 
IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC-
808 PM MST TUE APR 7 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
WEDNESDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING FOR THIS EVENING HAS EXPIRED. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY.

* AFFECTED AREA...SOUTHERN PORTION OF FIRE WEATHER ZONE 152
  INCLUDING EASTERN COCHISE COUNTY.

* TIMING...IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY.

* WINDS...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH
  WEDNESDAY.

* RELATIVE HUMIDITY...7 TO 12 PERCENT WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE 
   POTENTIAL TO SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ151-153-080415-
/O.EXP.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/
ARIZONA FIRE WEATHER ZONE 151
EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY-
SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY-
CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 153
NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY-
WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC-
808 PM MST TUE APR 7 2015

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 5, 1:45 PM MST, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 5, 1:45 PM MST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
145 PM MST SUN APR 5 2015

.SYNOPSIS...WINDY AFTERNOONS EXPECTED THROUGH WEDNESDAY AS AN UPPER
LEVEL LOW PRESSURE SYSTEM APPROACHES AND PASSES BY THE REGION
ALTHOUGH DRY CONDITIONS ARE EXPECTED.  THIS LOW WILL ALSO BRING A
COOLING TREND...WITH JUST A FEW DEGREES COOLING MONDAY AND TUESDAY
THEN DROPPING BELOW NORMAL WEDNESDAY AND THURSDAY.  YET ANOTHER
SYSTEM MAY AFFECT THE AREA LATE NEXT WEEKEND.

&&

.DISCUSSION...A SHORTWAVE APPROACHING NORTHERN BAJA HAS SPREAD SOME
HIGH CLOUDS OVER THE AREA AND EXPECT VARYING AMOUNTS OF HIGH CLOUDS
UNTIL THIS PASSES NE OF THE AREA LATE TONIGHT WITH CLEARING SKIES
BY/AROUND DAWN TOMORROW.  ALSO...SOUTHWEST BREEZES BEGINNING TO PICK
UP THANKS TO MIXING INTO THE ENHANCED MID LEVEL FLOW BUT NOTHING OUT
OF THE NORM FOR APRIL.

THIS ENHANCED MID LEVEL FLOW IS DUE TO A DEEP UPPER LEVEL LOW
PRESSURE CENTER SITTING JUST OFF THE WASHINGTON COAST.  THIS UPPER
LOW WILL SLOWLY MOVE TO THE SSE ENDING UP OVER NORTHERN CALIFORNIA
TUESDAY.  THE MAIN AFFECT FOR OUR AREA WILL BE EVEN STRONGER MID
LEVEL FLOW RESULTING IN STRONGER SW WINDS MONDAY AFTERNOON AND EVEN
A BIT STRONGER YET TUESDAY AFTERNOON.  THE WIND IS NOT EXPECTED TO
BE STRONG ENOUGH FOR WIND ADVISORY CRITERIA BUT ENOUGH TO RAISE
WILDFIRE CONCERNS WHICH ARE ADDRESSED IN THE FIRE WEATHER SECTION
BELOW.  AFTERNOON HIGH TEMPERATURES MONDAY AND TUESDAY WILL BE
KNOCKED BACK A COUPLE OF DEGREES FROM TODAY THANKS TO LOWERING
HEIGHTS AND THICKNESSES.

BY WEDNESDAY...THE UPPER LOW IS PASSING BY TO THE NORTH ACROSS UTAH
AND INTO COLORADO WHICH WILL RESULT IN ONE MORE DAY OF RATHER BREEZY
CONDITIONS...BUT MORE FROM A WEST-NORTHWEST DIRECTION RATHER THAN
SOUTHWEST.  BY THIS POINT COOLER AIR WILL HAVE FILTERED INTO THE
REGION DROPPING HIGH TEMPERATURES TO SEVERAL DEGREES SLIGHTLY BELOW
NORMAL FOR A CHANGE ON WEDNESDAY AND THURSDAY.  THIS SYSTEM IS
PASSING BY TOO FAR TO THE NORTH FOR ANY SHOWER THREAT HERE SO A DRY
FORECAST THROUGH THE WEEK WITH TEMPERATURES POPPING BACK UP TO NEAR
NORMAL ON FRIDAY.

THEN FOR NEXT WEEKEND THE LONG RANGE GUIDANCE CONTINUES TO POINT
TOWARD A SYSTEM MOVING ACROSS THE SOUTHWEST PART OF THE
COUNTRY...THIS TIME FAR ENOUGH SOUTH THAT IF IT WERE TO COME TO PASS
IT WOULD HAVE THE POTENTIAL FOR SHOWERS FOR OUR AREA.  UP TO THIS
POINT THERE HAS BEEN LITTLE CONSISTENCY FROM RUN TO RUN AND MODEL TO
MODEL ALTHOUGH THEY APPEAR TO BE STARTING A TREND TOWARD A SIMILAR
IDEA.  NOT ENOUGH CONFIDENCE THERE TO MAKE SIGNIFICANT CHANGES TO
THE FORECAST AT THIS TIME BUT IF THIS TREND CONTINUES WE MAY HAVE
SHOWERS AROUND WITH COOL TEMPERATURES LATER NEXT WEEKEND.  CERNIGLIA

&&

.AVIATION...VALID THRU 06/23Z.
BKN-OVC CLOUDS AOA 20K FT AGL THRU 06/06Z...THEN SCT-BKN AOA 20K FT
AGL THRU 06/23Z. SWLY SURFACE WIND AT 10-18 KTS THRU 06/02Z...THEN
SURFACE WIND GENERALLY LESS THAN 10 KTS BETWEEN 06/02Z AND 06/15Z.
INCREASING SURFACE WIND AFT 06/15Z...WITH SWLY SURFACE WIND AT 16-24
KTS AND STRONGER GUSTS MONDAY AFTERNOON. THE STRONGEST SURFACE WIND
TODAY AND MONDAY WILL BE EAST OF KTUS IN THE VICINITY OF KDUG...KFHU
AND KALK. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...DRY CONDITIONS AND ABOVE NORMAL DAYTIME TEMPERATURES
WILL PERSIST THROUGH TUESDAY. A LARGE-SCALE UPPER LEVEL TROUGH
DEVELOPING ALONG THE WEST COAST WILL MOVE SLOWLY EAST THROUGH THE
INTERMOUNTAIN WEST THROUGH WEDNESDAY. THIS WILL RESULT IN STRONG AND
GUSTY WINDS ACROSS SOUTHEAST ARIZONA MONDAY INTO WEDNESDAY. BEHIND
THIS TROUGH...COOLER TEMPERATURES ARE EXPECTED...WITH DAYTIME HIGH
TEMPERATURES LOWERING TO NEAR SEASONAL VALUES BY MID TO LATE THIS
WEEK.

GIVEN THE DRY AIRMASS IN PLACE...AND THE EXPECTED INCREASE IN
WINDS...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR ACROSS PORTIONS
OF SOUTHEAST ARIZONA DURING THE MONDAY THROUGH WEDNESDAY TIME FRAME.

THEREFORE...THE FIRE WATCH THAT WAS IN EFFECT MONDAY HAS BEEN
UPGRADED TO A RED FLAG WARNING...AND THE AREAL EXTENT HAS BEEN
EXPANDED. THE RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST
MONDAY FOR ALL OF FIRE WEATHER ZONES 152 AND 153...AS WELL AS THE
SOUTHEAST PORTION OF FIRE WEATHER ZONE 151...FOR THE COMBINATION OF
STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A HIGH FIRE
DANGER. THIS WARNING INCLUDES ALL OF GREENLEE...GRAHAM AND COCHISE
COUNTIES...AS WELL AS EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA
COUNTIES.

A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR TUESDAY FROM 11 AM TO 8
PM MST FOR THE SAME AREAS AS THE WARNING ON MONDAY...WITH SLIGHTLY
STRONGER WINDS EXPECTED ON TUESDAY.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR AZZ151>153
 (SOUTHEAST PORTIONS OF 151 AND ALL OF 152 AND 153) FOR BOTH MONDAY
 AND TUESDAY FROM 11 AM UNTIL 8 PM MST BOTH DAYS.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:56 PM MSTRed Flag WarningTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz29 hr

Nearby

Red Flag Warnings in Arizona, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.